# SDR CALA2025101309982

- Difficulty date: September 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,230 hours, 24,640 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RIGHT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 120.30 , 19" FROM REAR SPAR, I/B ROW. CRACK LENGTH : 0.343".  REPAIRED AREA AND FABRICATED REPAIR PARTS LOWER INSPAR SKIN AT STAB. STA 120.30 AND 129 AND 138 RIGHT HORIZONTAL STABILIZER IN REF TO SRM 55-10-01-2R-11. FIG. 204.
